MathSciNet Relay Station
MathSciNet bibliographic data
MR2500890 35L72 (35B10 35B35 35L15 47G30)
Delort, J.-M. Long-time Sobolev stability for small solutions of quasi-linear Klein-Gordon equations on the circle. Trans. Amer. Math. Soc. 361 (2009), no. 8, 4299–4365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement